Dermatology Community
Doxycycl side effects
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Doxycycl side effects

This discussion is related to Is Doxycycline right for me?.


What are the side effects for doxycycl hyc? I have been taking it for about two weeks and I a have been currently experiencing chest pains is this normal?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
Hi,
It is found that patients on doxycycline can notice sun burn like or severe skin reaction on exposed parts. Some might have liver dysfunction or renal dysfunction.
They also have anti-anabolic effect; hence more protein is broken down and increases the urea content.
Some patients can have vertigo and nystagmus like symptoms.
I would like to know, how old are you? For what have they prescribed you Doxycycline?
Since when are you experiencing chest pain?
Keep me informed.
Bye.
Blank
Avatar_f_tn
I am on doxy and have been taking it for about 6 months now. I have always wondered about if I should get any blood work to see if my body is handling everything okay like a LFT or liver panel. And if it is bad to take it for prolonged periods of time. Though it works great for my acne, i don't want to harm the rest of my body. Do you know anything about this?

Oh and i have looked up plenty of things about doxy and there is a long list of side effects for this antibiotic. if you are taking it then you should have got a sheet of paper with your prescription that told you what the side effects are.
Blank
Avatar_n_tn
I have a couple of question's. I have been on doxy 100 mg for about 8 day's now and since I have been taking it I have been keeping migrain's that won't go away and I haven't started my period yet either and I was supposed to start a few day's ago. I am using the medication for an ear infection and I was wondering if I should stop useing the medication because of my continuous headache's? No matter what I use for my headache's they won't go away and I have difficulties sleeping at night because of them. What should I do?
Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
209987_tn?1334790318
Blank
tschock
AB